# SDR 29GA93932082711A

- Difficulty date: August 27, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 32,417 hours, 41,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLGHT: 4025 EYW/FLL PILOT REPORTED UNABLE TO SILENCE GEAR WARNING HORN.  INSPECTED LANDING GEAR SYSTEM OPERATIONAL CHECK NORMAL COULD NOT DUPLICATE.
